Solution of the linearized equations of multicomponent mass transfer: I
Version of Record online: 17 JUN 2004
Copyright © 1964 American Institute of Chemical Engineers
Volume 10, Issue 4, pages 448–455, July 1964
How to Cite
Toor, H. L. (1964), Solution of the linearized equations of multicomponent mass transfer: I. AIChE J., 10: 448–455. doi: 10.1002/aic.690100408
- Issue online: 17 JUN 2004
- Version of Record online: 17 JUN 2004
- Manuscript Accepted: 16 OCT 1963
- Manuscript Revised: 14 OCT 1963
- Manuscript Received: 6 MAR 1963
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!